# SDR BJNA20161020002

- Difficulty date: October 20, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N688XA
- Make and model: Boeing 7374Y0
- Aircraft serial: 24688
- Aircraft time: 50,319 hours, 30,374 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 601
- Part time: 50,319 hours, 30,374 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUB BEAM STA 601 LT SIDE CRACKED AT BOTTOM 2 FASTENERS
